was successfully added to your cart.

Cart

The Prescription Drug That Increases Fibromyalgia Pain – Are You Taking It? – [Video]

By January 27, 2016 August 25th, 2018 Chronic Pain, Mystery Symptoms

If you have fibromyalgia or chronic fatigue syndrome, cholesterol-lowering drugs called ‘statins’ could make your symptoms much worse.

 

In the video below, Dr. Edward Conley, Director of the Fatigue, Fibromyalgia and Autoimmune Clinic of Michigan, explains why statins worsen chronic pain and fatigue and what to do if you’re experiencing these symptoms.

 

Dr. Conley advises fibromyalgia patients who have not had a heart attack and do not have severe coronary artery disease to talk with their physicians about getting off statin drugs for two to three months.

 

With the removal of statins, Dr. Conley has seen up to a 30 percent improvement in his patients with some patients achieving complete remission!

 

This vital information has been swept under the rug for too long. Watch the video now, and share it with others who live with fibromyalgia and chronic fatigue. You just may save a life!

 





See also:

Yoga for Fibromyalgia – [Video]

When Men With Fibromyalgia Want You to Know – (Part 1 of 3)

 

Join the Mailing List

Get Your FREE eBook, “Strange Symptoms: Why You’re Always Sick and What You Can Do About It” ($20 Value)

Spread the love